# SDR FDEA201012144676

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N161227
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT SIDEWALL PANEL SUPPORT ANGLE PLATE AT STA 1310 - STA 1360   FOUND CRACKED AND WITH MULTIPLE CHAFFED MARKS. CRACKED ANGLE PLATE BETWEEN STA 1310 AND STA 1360.  R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
